# SDR SCNA20141223239

- Difficulty date: December 3, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 48,113 hours, 18,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SIDEPLATE CHANNEL AT RBL 21 CRACKED AT STA 500E+8.  CRACK EXTENDS SRM LIMITS.  R & R SIDEPLATE CHANNEL.
